About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 525718, 1 page
http://dx.doi.org/10.1155/2013/525718
Editorial

Networked Systems with Complexities and Their Applications to Engineering

1College of Automation Engineering, Nanjing University of Posts and Telecommunications, Nanjing 210046, China
2School of Electrical and Automation Engineering, Nanjing Normal University, Nanjing 210042, China
3Institute of Physics, Humboldt University Berlin, 12489 Berlin, Germany

Received 11 June 2013; Accepted 11 June 2013

Copyright © 2013 Dong Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.